CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Loh-P-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2006 | 2003
Number of items: 2.

2006

Keevash, Peter and Loh, Po-Shen and Sudakov, Benny (2006) Bounding the Number of Edges in Permutation Graphs. Electronic Journal of Combinatorics, 13 (1). R44. ISSN 1077-8926. https://resolver.caltech.edu/CaltechAUTHORS:KEEejc06

2003

Loh, Po-Shen (2003) Finding Shortest Paths With Computational Geometry. Journal of Graph Algorithms and Applications, 7 (3). pp. 287-303. ISSN 1526-1719. https://resolver.caltech.edu/CaltechAUTHORS:LOHjgaa03

This list was generated on Fri Aug 7 05:40:08 2020 PDT.